MathSciNet Relay Station
MathSciNet bibliographic data
MR1728127 (2001a:32042) 32V25 (32V30)
Sarkis, Frédéric CR-meromorphic extension and the nonembeddability of the Andreotti-Rossi CR structure in the projective space. Internat. J. Math. 10 (1999), no. 7, 897–915.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement